# SDR COMA0660176

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 11,108 hours, 9,964 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Controller
- Part number: 820465
- Part serial: 746
- Condition: Faulty
- Location: Adg
- Part time: 16,836 hours, 16,250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5337 - IMMEDIATELY AFTER ROTATION OUT OF CVG THE AIR DRIVEN GENERATOR INADVERTENTLY AUTO DEPLOYED, FLIGHT RETURNED TO THE FIELD.  REPLACED THE ADG CONTROL PANEL.
